MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Burn(s) (1757); Neuropathy (1983); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 estimated date of event is may 2025.Without a product return, no product evaluation is able to be conducted.The device history records were reviewed and no discrepancies were found.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Related mfr#0002242816-2025-00083.
 
Event or Problem Description
It was reported by the patient in a survey that the unit caused burns to the neck after using it for 3 nights.The patient also reported it also made the patient's neuropathy really bad.The patient discontinued using the unit.The customer service representative called the patient and found he used the unit for 3 days and the electrodes gave him red burn marks on his neck.There were no blisters and no itch.And on that third night of treating the patient also awoke from sleep in severe nerve pain.The patient has neuropathy.He felt like his brain was fried and his hands, arms, and shoulders were fired up.He rated the level of pain an 8 out of 10.The patient claims it took him several hours to deescalate his nerve pain.He took his medication for neuropathy.He took 2 pregabalin.He did not seek medical attention at that time.He discontinued treatment.Several weeks later he had a follow up visit with his surgeon and she agreed that somehow his neuropathy was an issue and supported his decision to discontinue treating.The patient advised he used a cream on the skin on his neck and the skin cleared up in approximately one week.No product was shipped.No return requested.Later, the patient indicated that the electrodes caused burn and redness.No bumpy skin, blisters or welts.The patient did not contact the physician for rash irritation and the cream he used to clean up skin was prescribed previously to him for another reason.No pain or discomfort associated with electrodes.No further consequences were reported.The spinalpak assembly and 72r electrodes has not been received.
 
Event or Problem Description
It was reported by the patient in a survey that the unit caused burns to the neck after using it for 3 nights.The patient also reported it also made the patient's neuropathy really bad.The patient discontinued using the unit.The customer service representative called the patient and found he used the unit for 3 days and the electrodes gave him red burn marks on his neck.There were no blisters and no itch.And on that third night of treating the patient also awoke from sleep in severe nerve pain.The patient has neuropathy.He felt like his brain was fried and his hands, arms, and shoulders were fired up.He rated the level of pain an 8 out of 10.The patient claims it took him several hours to deescalate his nerve pain.He took his medication for neuropathy.He took 2 pregabalin.He did not seek medical attention at that time.He discontinued treatment.Several weeks later he had a follow up visit with his surgeon and she agreed that somehow his neuropathy was an issue and supported his decision to discontinue treating.The patient advised he used a cream on the skin on his neck and the skin cleared up in approximately one week.No product was shipped.No return requested.Later, the patient indicated that the electrodes caused burn and redness.No bumpy skin, blisters or welts.The patient did not contact the physician for rash irritation and the cream he used to clean up skin skin was prescribed previously to him for another reason.No pain or discomfort associated with electrodes.No further consequences were reported.The 72r electrodes were not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, d2: type of device.Additional information in b5, g3, h6 and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key22311093
Report Number0002242816-2025-00085
Device Sequence Number13008861
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/30/2026
Device Model Number106130-20
Device Catalogue Number106120-20
Device Lot Number24K020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient EthnicityNon Hispanic